MAUDE Adverse Event Report: CONMED UTICA VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED UTICA VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Catalog Number 60-6085-202A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the 60-6085-202a, lg, uterine manipulator device was used in unnamed surgical procedure on (b)(6) 2025, and ¿item broke during service; used another device; no issues with outcome of procedure¿.The procedure was completed with the use of ¿another device¿ and a delay of one to five minutes.Per assessment, the details of the type of device breakage are unknown; however, it was confirmed that no fragment or component fell into the patient.The or manager stated, "possible user-error", and that the "patient was not harmed during this incident".There was no report of medical/surgical intervention or extended hospitalization required for the patient/user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Correction: removed checkmark from block d7a, which had been inadvertently marked 'yes'.Additional manufacturer narrative: neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 96 reports, regarding 103 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: do not use excessive force upon device removal to avoid traumatizing the vaginal canal and/or component detachment.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the 60-6085-202a, lg,uterine manipulator device was used in unnamed surgical procedure on (b)(6) 2025, and ¿item broke during service; used another device; no issues with outcome of procedure¿.The procedure was completed with the use of ¿another device¿ and a delay of one to five minutes.Per assessment, the details of the type of device breakage are unknown; however, it was confirmed that no fragment or component fell into the patient.The or manager stated "possible user-error", and that the "patient was not harmed during this incident".There was no report of medical/surgical intervention or extended hospitalization required for the patient/user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
VCARE
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key21572148
Report Number1320894-2025-00071
Device Sequence Number8737527
Product Code LKF
UDI-Device Identifier10653405003809
UDI-Public(01)10653405003809(17)260715(10)202407151
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2026
Device Catalogue Number60-6085-202A
Device Lot Number202407151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic